RENYI DIVERGENCE AND THE CENTRAL LIMIT THEOREM

Bobkov SG, Chistyakov G, Götze F (2019)
ANNALS OF PROBABILITY 47(1): 270-323.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We explore properties of the chi(2) and Renyi distances to the normal law and in particular propose necessary and sufficient conditions under which these distances tend to zero in the central limit theorem (with exact rates with respect to the increasing number of summands).
Erscheinungsjahr
Zeitschriftentitel
ANNALS OF PROBABILITY
Band
47
Ausgabe
1
Seite(n)
270-323
ISSN
PUB-ID

Zitieren

Bobkov SG, Chistyakov G, Götze F. RENYI DIVERGENCE AND THE CENTRAL LIMIT THEOREM. ANNALS OF PROBABILITY. 2019;47(1):270-323.
Bobkov, S. G., Chistyakov, G., & Götze, F. (2019). RENYI DIVERGENCE AND THE CENTRAL LIMIT THEOREM. ANNALS OF PROBABILITY, 47(1), 270-323. doi:10.1214/18-AOP1261
Bobkov, S. G., Chistyakov, G., and Götze, F. (2019). RENYI DIVERGENCE AND THE CENTRAL LIMIT THEOREM. ANNALS OF PROBABILITY 47, 270-323.
Bobkov, S.G., Chistyakov, G., & Götze, F., 2019. RENYI DIVERGENCE AND THE CENTRAL LIMIT THEOREM. ANNALS OF PROBABILITY, 47(1), p 270-323.
S.G. Bobkov, G. Chistyakov, and F. Götze, “RENYI DIVERGENCE AND THE CENTRAL LIMIT THEOREM”, ANNALS OF PROBABILITY, vol. 47, 2019, pp. 270-323.
Bobkov, S.G., Chistyakov, G., Götze, F.: RENYI DIVERGENCE AND THE CENTRAL LIMIT THEOREM. ANNALS OF PROBABILITY. 47, 270-323 (2019).
Bobkov, S. G., Chistyakov, Gennadiy, and Götze, Friedrich. “RENYI DIVERGENCE AND THE CENTRAL LIMIT THEOREM”. ANNALS OF PROBABILITY 47.1 (2019): 270-323.